# SDR UPS02437759

- Difficulty date: February 26, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 HOLE 2 FOUND CORROSION AT BULKHEAD CHORD.  RT BS 1480 BULKHEAD CHORD 2 HOLE OVERSIZED TO 0.625 INCH AND CRACK FREE AS PER SB 747-53A2390 AND EO 747-5310-10732.
